Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Torsion free and projective modules


Author: Hyman Bass
Journal: Trans. Amer. Math. Soc. 102 (1962), 319-327
MSC: Primary 16.40
DOI: https://doi.org/10.1090/S0002-9947-1962-0140542-0
MathSciNet review: 0140542
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Bass, Injective dimension in Noetherian rings, Trans. Amer. Math. Soc. 102 (1962), 18-29. MR 0138644 (25:2087)
  • [2] C. Chevalley, L'arithmétique dans les algèbres de matrices, Actualités Sci. Ind., No. 323 Hermann, Paris, 1936.
  • [3] I. S. Cohen, Commutative rings with restricted minimum condition, Duke Math. J. 17 (1950), 27-42. MR 0033276 (11:413g)
  • [4] I. Reiner, Integral representations of cyclic groups of prime order, Proc. Amer. Math. Soc. 8 (1957), 142-146. MR 0083493 (18:717a)
  • [5] J. P. Serre, Faisceaux algébriques cohérents, Ann. of Math. 61 (1955), 197-278. MR 0068874 (16:953c)
  • [6] C. S. Seshadri, Triviality of vector bundles over the affine space $ {K^2}$, Proc. Nat. Acad. Sci. U.S.A. 44 (1958), 456-458. MR 0102527 (21:1318)
  • [7] -, Algebraic vector bundles over the product of an affine curve and the affine line, Proc. Amer. Math. Soc. 10 (1959), 670-673. MR 0164972 (29:2263)
  • [8] B. L. van der Waerden, Modern algebra, Vol. II, Ungar, New York, 1950.
  • [9] O. Zariski and P. Samuel, Commutative algebra, Vol. I, Van Nostrand, Princeton, N. J., 1958. MR 0090581 (19:833e)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16.40

Retrieve articles in all journals with MSC: 16.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1962-0140542-0
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society